# SDR YENA2020040840308

- Difficulty date: April 4, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 63,535 hours, 22,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION INTERNAL SKIN LOCATED BETWEEN FR12 AND FR13 AT LEVER STRINGER 38L IN LH AVIANICS COMPARTMENT ; PERFORMED PERMANENT REPAIR LOCATED BTW FR 12 TO FR13 AT STRINGER LEVEL 38L TO STRINGER 36L IN LH AVIONICS COMPOARTMENT IAW EA 53-0258-20 AND EC# A320-310-01 AND THIS PERMANENT REPAIR IS CATEGORY B AND FUTHER INSPECTION REQUIRED SEE PAGE 3 OF RDAS REF 9076
